Journal article

MASOPUST Tomáš and TECHET Jiří. Leftmost Derivations of Propagating Scattered Context Grammars: A New Proof. Discrete Mathematics and Theoretical Computer Science. Nancy: 2008, vol. 10, no. 2, pp. 39-46. ISSN 1365-8050.
Publication language:english
Original title:Leftmost Derivations of Propagating Scattered Context Grammars: A New Proof
Title (cs):Nejlevější derivace nevymazávacích gramatik s rozptýleným kontextem: nový důkaz
Pages:39-46
Place:FR
Year:2008
Journal:Discrete Mathematics and Theoretical Computer Science, Vol. 10, No. 2, Nancy, FR
ISSN:1365-8050
URL:http://www.dmtcs.org/dmtcs-ojs/index.php/dmtcs/issue/view/93 [HTML]
Keywords
formal languages, propagating scattered context grammars, leftmost derivations, generative power
Annotation
In 1973, V. Virkkunen proved that propagating scattered context grammars which use leftmost derivations are as powerful as context-sensitive grammars. This paper brings a significantly simplified proof of this result.
BibTeX:
@ARTICLE{
   author = {Tom{\'{a}}{\v{s}} Masopust and Ji{\v{r}}{\'{i}} Techet},
   title = {Leftmost Derivations of Propagating Scattered Context
	Grammars: A New Proof},
   pages = {39--46},
   journal = {Discrete Mathematics and Theoretical Computer Science},
   volume = {10},
   number = {2},
   year = {2008},
   ISSN = {1365-8050},
   language = {english},
   url = {http://www.fit.vutbr.cz/research/view_pub.php?id=8600}
}

Your IPv4 address: 54.81.198.150
Switch to IPv6 connection

DNSSEC [dnssec]